Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part B
Well posedness of solutions for volterra-type integrodifferential equations in Hilbert spaces


Author(s): MA Alims

Abstract: The aim of this paper is to prove the well posedness of mild and strong solutions of a Volterra integrodifferential equation with nonlocal condition. Our analysis is based on semigroup theory and Banach fixed point theorem and inequalities are established by Gronwall and B. G. Pachpatte.

Pages: 100-107 | Views: 60 | Downloads: 31

Download Full Article: Click Here
How to cite this article:
MA Alims. Well posedness of solutions for volterra-type integrodifferential equations in Hilbert spaces. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 100-107.
Journal of Mathematical Problems, Equations and Statistics